MathSciNet Relay Station
MathSciNet bibliographic data
MR2952073 34N05 (34K11 39A12 39A21)
Saker, S. H.; O'Regan, Donal New oscillation criteria for second-order neutral dynamic equations on time scales via Riccati substitution. Hiroshima Math. J. 42 (2012), no. 1, 77–98.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement